MathSciNet Relay Station
MathSciNet bibliographic data
MR607104 (82j:22012) 22E45 (20G05)
Speh, Birgit Indecomposable representations of semisimple Lie groups. Trans. Amer. Math. Soc. 265 (1981), no. 1, 1–34.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement